MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 BARD® URINARY DRAINAGE BAG WITH ANTI-REFLUX CHAMBER; DRAIN BAG

C.R. BARD INC. (COVINGTON) -1018233 BARD® URINARY DRAINAGE BAG WITH ANTI-REFLUX CHAMBER; DRAIN BAG
Catalog Number 154002
Medical Device Problem Code Restricted Flow rate (1248)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/21/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete, a supplemental report will be filed.Udi format updated with available product information per gudid.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the customer said he received product from liberator that doesn't work.It's unclear if lot number was requested.Unclear if medical intervention was provided.No additional information provided.
 
Additional Manufacturer Narrative
The reported event was inconclusive because this investigation did not result in any additional findings and no sample was available for evaluation.The reported event is addressed within the labeling as it states: visually inspect the product for any imperfections or surface deterioration prior to use.If package is opened or if any imperfection or surface deterioration is observed, do not use.1.Occlude drainage tubing a minimum of 3 inches below the sampling port by kinking the tubing until urine is visible under the access site.Proper techniques for urinary catheter insertion.- insert urinary catheters using aseptic technique and sterile equipment.- use the smallest foley catheter possible, consistent with good drainage.Proper techniques for urinary catheter maintenance.- maintain a closed drainage system by utilizing pre connected, sealed catheter tubing junctions.- maintain unobstructed urine flow and keep the catheter and collection tube free from kinking.- keep the collection bag below the level of the bladder or hips at all times - empty the collection bag regularly (e.G., prior to transport) using a separate, clean collection container for each patient.The dhr review could not be performed without a lot number.No additional actions can be taken at this time.Udi format updated with available product information per gudid.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
BARD® URINARY DRAINAGE BAG WITH ANTI-REFLUX CHAMBER
Common Device Name
DRAIN BAG
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key24228788
Report Number1018233-2026-00526
Device Sequence Number9220694
Product Code KNX
UDI-Device Identifier00801741029509
UDI-Public(01)00801741029509
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number154002
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/21/2026
Supplement Date Received by Manufacturer03/13/2026
Initial Report FDA Received Date01/30/2026
Supplement Report FDA Received Date03/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown